# SDR TAOA119506

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Motor
- Part number: MS93911302E
- Condition: Leaking
- Location: Lt Te Flaps
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT FROM LGA, PASSING THROUGH 1700 FEET, A-SYSTEM HYDRAULIC QUANTITY DROPPED TO ZERO.  COMPLETED ABNORMAL PROCEDURE AND LANDED UNEVENTFULLY.  FOUND FLAP DRIVE MOTOR LEAKING.  REPLACED SAME, SERVICED HYDRAULIC RESERVOIRS.  ALL CHECKED OK PER MM 27-51-62.  REPLACED CASE DRAIN FILTERS NR 1 AND NR 2.  LEAK CHECKED OK ON ENGINE RUN.  (M)
